MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 16FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 16FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716150
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the probe was being used by a child who detected the leakage of food.Additional information received stated the leak is located in the tube where it meets the end that stays outside the body.There was a small crack.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections, per established sampling levels, were within acceptable limits during the production process.One photo was provided for evaluation.A broken tube in the upper part is confirmed.Based on the present information, an exact root cause cannot be determined.Based on historical review, a corrective and preventative action (capa) was generated to the supplier of the product to further investigate this issue.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 16FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16156912
Report Number9612030-2023-03521
Device Sequence Number20711759
Product Code KNT
UDI-Device Identifier10884521010987
UDI-Public10884521010987
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716150
Device Catalogue Number716150
Device Lot Number2016112264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/16/2023
Date Device Manufactured06/16/2020
Usage of Device A
Patient Sequence Number1
Patient SexUnknown